Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 61, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 23, 2012, 9:54 AM CDT for Anderson County, Cherokee County, Houston County, Texas. It was in force for 11 days.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2012, 9:54 AM CDT (14:54 UTC)
- Expired
- Apr 3, 2012, 10:24 AM CDT
- In force
- 11 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anderson County, TX, Cherokee County, TX, Houston County, TX
The radar
The Shreveport radar (KSHV), 163 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Neches (NCST2). The gauge peaked at 14.50 ft at Mar 26, 2012, 9:00 PM CDT.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08032000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
612 WGUS44 KSHV 231454 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 954 AM CDT FRI MAR 23 2012 TXC001-073-225-241454- /O.NEW.KSHV.FL.W.0061.120323T1454Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120325T1800Z.000000T0000Z.NO/ 954 AM CDT FRI MAR 23 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 930 AM FRIDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY SUNDAY EVENING THEN BEGIN FALLING. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$
14 follow-up statements
903 WGUS84 KSHV 241411 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 911 AM CDT SAT MAR 24 2012 TXC001-073-225-251411- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120326T1800Z.000000T0000Z.NO/ 911 AM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SATURDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY MONDAY EVENING THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$
680 WGUS84 KSHV 250041 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 741 PM CDT SAT MAR 24 2012 TXC001-073-225-260041- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120326T1800Z.000000T0000Z.NO/ 741 PM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SATURDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY MONDAY EVENING THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-260041- /O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/ /ATOT2.1.ER.000000T0000Z.120325T0600Z.120327T0600Z.NO/ 741 PM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
763 WGUS84 KSHV 260031 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 731 PM CDT SUN MAR 25 2012 TXC001-073-225-270031- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120327T0000Z.000000T0000Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SUNDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY MONDAY EVENING THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-270031- /O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/ /ATOT2.1.ER.000000T0000Z.120326T0600Z.120327T0600Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-270031- /O.CON.KSHV.FL.W.0062.120328T1200Z-120331T0000Z/ /DIBT2.1.ER.120328T1200Z.120328T1200Z.120330T0600Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL. * FROM WEDNESDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SUNDAY THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MORNING. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
755 WGUS84 KSHV 261525 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1025 AM CDT MON MAR 26 2012 TXC001-073-225-271525- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120327T0600Z.000000T0000Z.NO/ 1025 AM CDT MON MAR 26 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM MONDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-271525- /O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2100Z/ /ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0900Z.NO/ 1025 AM CDT MON MAR 26 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-261555- /O.CAN.KSHV.FL.W.0062.000000T0000Z-120331T0000Z/ /DIBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1025 AM CDT MON MAR 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * AT 9:15 AM MONDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.8 FEET AND WILL CONTINUE TO FALL THROUGH THIS WEEK. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
135 WGUS84 KSHV 270044 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 744 PM CDT MON MAR 26 2012 TXC001-073-225-280044- /O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T1200Z/ /NCST2.1.ER.000000T0000Z.120326T2330Z.120331T1800Z.NO/ 744 PM CDT MON MAR 26 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM MONDAY THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL BEGIN A SLOW FALL AND WILL BE BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-280044- /O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2000Z/ /ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0800Z.NO/ 744 PM CDT MON MAR 26 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
789 WGUS84 KSHV 271552 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1052 AM CDT TUE MAR 27 2012 TXC001-073-225-281552- /O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T0300Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120331T0900Z.NO/ 1052 AM CDT TUE MAR 27 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM TUESDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-271622- /O.CAN.KSHV.FL.W.0059.000000T0000Z-120328T2000Z/ /ATOT2.1.ER.000000T0000Z.120326T1230Z.000000T0000Z.NO/ 1052 AM CDT TUE MAR 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR ALTO TEXAS. * AT 7:30 AM TUESDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND THEN A SECOND RISE IS EXPECTED LATER THIS WEEK. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
730 WGUS84 KSHV 281403 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 903 AM CDT WED MAR 28 2012 TXC001-073-225-291403- /O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T1500Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120331T2100Z.NO/ 903 AM CDT WED MAR 28 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM WEDNESDAY THE STAGE WAS 14.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY AFTERNOON. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$
790 WGUS84 KSHV 301320 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 820 AM CDT FRI MAR 30 2012 TXC001-073-225-311320- /O.EXT.KSHV.FL.W.0061.000000T0000Z-120404T0600Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1200Z.NO/ 820 AM CDT FRI MAR 30 2012 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM FRIDAY THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$
219 WGUS84 KSHV 311318 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 818 AM CDT SAT MAR 31 2012 TXC001-073-225-011318- /O.CON.KSHV.FL.W.0061.000000T0000Z-120404T0600Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1200Z.NO/ 818 AM CDT SAT MAR 31 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$
791 WGUS84 KSHV 011342 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 842 AM CDT SUN APR 1 2012 TXC001-073-225-021342- /O.EXT.KSHV.FL.W.0061.000000T0000Z-120404T1800Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120404T0000Z.NO/ 842 AM CDT SUN APR 1 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 12.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EVENING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$
014 WGUS84 KSHV 020057 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 757 PM CDT SUN APR 1 2012 TXC001-073-225-030057- /O.EXT.KSHV.FL.W.0061.000000T0000Z-120404T1200Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1800Z.NO/ 757 PM CDT SUN APR 1 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM SUNDAY THE STAGE WAS 12.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. $$
556 WGUS84 KSHV 021311 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 811 AM CDT MON APR 2 2012 TXC001-073-225-031311- /O.CON.KSHV.FL.W.0061.000000T0000Z-120404T1200Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1800Z.NO/ 811 AM CDT MON APR 2 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$
508 WGUS84 KSHV 030105 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 805 PM CDT MON APR 2 2012 TXC001-073-225-040105- /O.CON.KSHV.FL.W.0061.000000T0000Z-120404T1200Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120403T1800Z.NO/ 805 PM CDT MON APR 2 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 PM MONDAY THE STAGE WAS 12.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$
385 WGUS84 KSHV 031524 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1024 AM CDT TUE APR 3 2012 LAC015-119-041524- /O.CON.KSHV.FL.W.0049.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.120324T2251Z.120401T2100Z.000000T0000Z.UU/ 1024 AM CDT TUE APR 3 2012 THE FLOOD WARNING CONTINUES FOR THE BODCAU BAYOU AT BAYOU BODCAU LAKE. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 900 AM TUESDAY THE POOL STAGE WAS 175.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 172 FEET. * FORECAST...THE LAKE WILL CONTINUE TO FALL TO A STAGE OF 175.6 FEET BY THURSDAY MORNING. ALSO BODCAU LAKE CRESTED AT 175.9 FEET DURING MONDAY AFTERNOON. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 23, 3:17 AM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, Mar 23, 3:17 AM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 317 AM CDT FRI MAR 23 2012 .DISCUSSION... DEEP UPPER LOW SLOWLY MOVING EAST ACROSS SW MO...COLD CORE CONVECTION JUST EXITING SW AR...BUT WITH MID LVL SPIRAL BANDS OF CLOUDS CIRCULATING BACK ACROSS AT LEAST NORTHERN CWA FOR NEXT SVRL HOURS. ONCE DRIER AIR COMPLETES WORKING ITS WAY ACROSS THE AREA TONIGHT...BROAD RIDGING SHOULD LOCK THESE CONDITIONS IN THRU THE WEEKEND...SO WILL KEEP SKIES MOSTLY CLEAR. WITH ONLY GRADUAL FLATTENING OF THIS RIDGE...AND LIGHT EAST WINDS BECMG SOUTH OVER THE NEXT FEW DAYS...VERY LITTLE DAY TO DAY CONTRAST IN TEMPS. DAYTIME HIGHS WILL CREEP BACK INTO THE MID TO UPPER 80S...WITH LOWS REMAINING MAINLY IN THE 50S...INTO EARLY NEXT WEEK. A STRONG SHORT WAVE HAS BEEN CONSISTENT PAST FEW MODELS ARRIVING IN ZONAL FLOW AROUND THURSDAY...WILL KEEP IN CHANCE TSTMS WITH PASSAGE OF THIS WAVE...AND PERHAPS A STRAY SHOWER OR TSTM IN DURG REMAINDER OF EXTENDED...MAINLY WITH DAYTIME HEATING./VII/. && .AVIATION... VFR CONDITIONS WILL CONTINUE THROUGH THE UPCOMING 12Z TAF PERIOD...ALTHOUGH CAN/T RULE OUT PATCHY FG/LIFR STRATUS DEVELOPING THIS MORNING ACROSS THE LOWER TOLEDO BEND COUNTRY OF WCNTRL LA...AS WELL AS THE SRN SECTIONS OF NCNTRL LA...ALONG/JUST AHEAD OF A WEAK COLD FRONT EXTENDING FROM NEAR A IAH...TO IER...TO MNE AND ELD LINE AS OF 08Z. THE LAST OF THE -SHRA AND ISOLATED -TSRA HAVE DISSIPATED...WITH 5-7KFT CIGS QUICKLY ERODING FROM THE SW ACROSS SW AR. THIS TREND WILL CONTINUE THROUGH 12Z ACROSS THE TXK/ELD TERMINALS...BUT AN EXTENSIVE BAND OF 15KFT CIGS WILL CONTINUE TO SPREAD E ACROSS EXTREME NE TX/SW AR N OF THE I-20 CORRIDOR...ALONG THE BASE OF THE COLD CORE UPPER LOW CENTERED OVER SE KS. THESE CIGS SHOULD THIN AND SCATTER OUT THIS AFTERNOON...WITH SKC EXPECTED ACROSS THESE AREAS BETWEEN 00-06Z SATURDAY. THE WEAK FRONTAL BOUNDARY WILL DRIFT A BIT FARTHER SE INTO SE TX/CNTRL AND NE LA BEFORE STALLING LATER TODAY...RESULTING IN WNW WINDS 5-10KTS. WINDS WILL DIMINISH TO LESS THAN 5KTS AFTER 00Z. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 78 51 83 56 84 / 10 0 0 0 0 MLU 77 50 82 53 82 / 10 0 0 0 0 DEQ 73 46 80 46 84 / 10 0 0 0 0 TXK 74 50 80 54 86 / 10 0 0 0 0 ELD 77 48 80 52 83 / 10 0 0 0 0 TYR 77 52 82 56 82 / 10 0 0 0 0 GGG 79 50 82 53 85 / 10 0 0 0 0 LFK 82 53 85 54 86 / 10 0 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 23, 5:48 AM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 548 AM CDT FRI MAR 23 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-241100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 548 AM CDT FRI MAR 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. VII
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.